Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 24, Number 3

Fujiwara’s theorem for equivariant correspondences
Martin Olsson.
J. Algebraic Geom. 24 (2015), 401-497
Abstract, references and article information
Full-text PDF
MathSciNet review: 3344762
Versality of algebraic group actions and rational points on twisted varieties
Alexander Duncan and Zinovy Reichstein.
J. Algebraic Geom. 24 (2015), 499-530
Abstract, references and article information
Full-text PDF
MathSciNet review: 3344763
Vanishing theorems for constructible sheaves on abelian varieties
Thomas Krämer and Rainer Weissauer.
J. Algebraic Geom. 24 (2015), 531-568
Abstract, references and article information
Full-text PDF
MathSciNet review: 3344764
Beilinson-Flach elements and Euler systems II: The Birch-Swinnerton-Dyer conjecture for Hasse-Weil-Artin $L$-series
Massimo Bertolini, Henri Darmon and Victor Rotger.
J. Algebraic Geom. 24 (2015), 569-604
Abstract, references and article information
Full-text PDF
MathSciNet review: 3344765
American Mathematical Society